UNIGE document Scientific Article
previous document  unige:79975  next document
add to browser collection
Title

On ill-posedness of nonparametric instrumental variable regression with convexity constraints

Author
Published in Econometrics Journal. 2016, vol. 19, p. 232-236
Abstract This note shows that adding monotonicity or convexity constraints on the regression function does not restore well-posedness in nonparametric instrumental variable regression. The minimum distance problem without regularisation is still locally ill-posed.
Keywords Nonparametric EstimationInstrumental VariableIll-Posed Inverse Problems
Identifiers
Full text
Working paper (Author postprint) (105 Kb) - public document Free access
Article (Published version) (100 Kb) - public document Free access
Structures
Research group Geneva Finance Research Institute (GFRI)
Citation
(ISO format)
SCAILLET, Olivier. On ill-posedness of nonparametric instrumental variable regression with convexity constraints. In: Econometrics Journal, 2016, vol. 19, p. 232-236. https://archive-ouverte.unige.ch/unige:79975

164 hits

518 downloads

Update

Deposited on : 2016-01-22

Export document
Format :
Citation style :